Alert archive / Texas / Red Flag Warnings in 2014

Red Flag Warning 4, NWS Amarillo, TX

March 11, 2014Beaver County, Cimarron County, Texas County, Oklahoma; 20 counties in Texas

NWS Amarillo, TX issued this red flag warning at Mar 11, 2014, 4:53 AM CDT for Beaver County, Cimarron County, Texas County, Oklahoma; 20 counties in Texas. It took effect at Mar 11, 2014, 7:00 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 11, 2014, 4:53 AM CDT (09:53 UTC)
In effect from
Mar 11, 2014, 7:00 AM CDT
Expired
Mar 11, 2014, 6:41 PM CDT
In force
12 hr
Issued by
NWS Amarillo, TX
All 23 counties

Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4905 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

162 
WWUS84 KAMA 110953
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
453 AM CDT TUE MAR 11 2014

TXZ011>020-112100-
/O.UPG.KAMA.FW.A.0004.140311T1700Z-140312T0100Z/
/O.NEW.KAMA.FW.W.0004.140311T1200Z-140312T0200Z/
OLDHAM-POTTER-CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-
DONLEY-COLLINGSWORTH-
453 AM CDT TUE MAR 11 2014

...RED FLAG WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA AND TEXAS PANHANDLES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT UNTIL 9 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT.

* AFFECTED AREA...IN TEXAS...OLDHAM...POTTER...CARSON...GRAY... 
  WHEELER...DEAF SMITH...RANDALL...ARMSTRONG...DONLEY AND 
  COLLINGSWORTH.

* WINDS...WEST...SHIFTING TO NORTHWEST AND NORTH AT 30 TO 45 MPH
  WITH HIGHER GUSTS BY LATE THIS AFTERNOON.

* RELATIVE HUMIDITY...5 TO 15 PERCENT.

* TIMING...THROUGH 900 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

OKZ001>003-TXZ001>010-112100-
/O.NEW.KAMA.FW.W.0004.140311T1200Z-140312T0200Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-
453 AM CDT TUE MAR 11 2014

...RED FLAG WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA AND TEXAS PANHANDLES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT UNTIL 9 PM CDT THIS EVENING.

* AFFECTED AREA...IN OKLAHOMA...CIMARRON...TEXAS AND BEAVER. IN 
  TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... 
  HARTLEY...MOORE...HUTCHINSON...ROBERTS AND HEMPHILL.

* WINDS...WEST...SHIFTING TO NORTHWEST AND NORTH AT 30 TO 45 MPH WITH
  HIGHER GUSTS BY EARLY AFTERNOON.

* RELATIVE HUMIDITY...5 TO 15 PERCENT.

* TIMING...THROUGH 900 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
3 follow-up statements
009 
WWUS84 KAMA 111715
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1215 PM CDT TUE MAR 11 2014

OKZ001>003-TXZ002>005-111815-
/O.CAN.KAMA.FW.W.0004.000000T0000Z-140312T0200Z/
CIMARRON-TEXAS-BEAVER-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
1215 PM CDT TUE MAR 11 2014

...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW
RELATIVE HUMIDITY FOR THE OKLAHOMA AND NORTERHN TEXAS PANHANDLE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE RED
FLAG WARNING AS RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE 15 PERCENT
TODAY.

$$

TXZ001-006>020-120200-
/O.CON.KAMA.FW.W.0004.000000T0000Z-140312T0200Z/
DALLAM-HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-
CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-
COLLINGSWORTH-
1215 PM CDT TUE MAR 11 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA AND
TEXAS PANHANDLES...

* AFFECTED AREA...IN TEXAS...DALLAM...HARTLEY...MOORE... 
  HUTCHINSON...ROBERTS...HEMPHILL...OLDHAM...POTTER...CARSON... 
  GRAY...WHEELER...DEAF SMITH...RANDALL...ARMSTRONG...DONLEY AND 
  COLLINGSWORTH.

* WINDS...WEST...SHIFTING TO NORTHWEST AND NORTH AT 30 TO 45 MPH 
  WITH HIGHER GUSTS BY EARLY AFTERNOON.

* RELATIVE HUMIDITY...5 TO 15 PERCENT.

* TIMING...THROUGH 900 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)

JACKSON
224 
WWUS84 KAMA 112042
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
342 PM CDT TUE MAR 11 2014

TXZ001-006>020-120200-
/O.CON.KAMA.FW.W.0004.000000T0000Z-140312T0200Z/
DALLAM-HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-
CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-
COLLINGSWORTH-
342 PM CDT TUE MAR 11 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL BUT THE FAR NORTHEAST
TEXAS PANHANDLE...

* AFFECTED AREA...IN TEXAS...DALLAM...HARTLEY...MOORE... 
  HUTCHINSON...ROBERTS...HEMPHILL...OLDHAM...POTTER...CARSON... 
  GRAY...WHEELER...DEAF SMITH...RANDALL...ARMSTRONG...DONLEY AND 
  COLLINGSWORTH.

* WINDS...NORTHWEST TO NORTH AT 30 TO 45 MPH WITH HIGHER GUSTS
  THROUGH THIS EVENING.

* RELATIVE HUMIDITY...5 TO 15 PERCENT.

* TIMING...THROUGH 900 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALTHOUGH RELATIVE HUMIDITY VALUES WILL INCREASE DRAMATICALLY BEHIND
THE COLD FRONT...THE STRONGEST WINDS WILL ALSO BE FOUND BEHIND THE COLD
FRONT...LEADING TO INCREASED DIFFICULTY FIGHTING EXISTING FIRES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)

NF
611 
WWUS84 KAMA 112341
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
641 PM CDT TUE MAR 11 2014

TXZ001-006>020-120045-
/O.CAN.KAMA.FW.W.0004.000000T0000Z-140312T0200Z/
DALLAM-HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-
CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-
COLLINGSWORTH-
641 PM CDT TUE MAR 11 2014

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE RED
FLAG WARNING.

IN SPITE OF STRONG WINDS...RELATIVE HUMIDITY VALUES HAVE INCREASED
GREATLY AND THE RED FLAG WARNING HAS THEREFORE BEEN CANCELLED EARLY.

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Mar 11, 4:06 AM CDT, 47 minutes earlier.

Area forecast discussion, Mar 11, 4:06 AM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
406 AM CDT TUE MAR 11 2014

.DISCUSSION...
UPPER LEVEL SHORT WAVE TROUGH OVER WYOMING NOW WILL ELONGATE AND
SPLIT AS IT DIVES SOUTH THROUGH COLORADO AND KANSAS TODAY. A
POWERFUL COLD FRONT WILL BLAST ITS WAY SOUTH ACROSS THE PANHANDLES
THIS AFTERNOON AND EVENING IN ASSOCIATION WITH THE PASSAGE OF THE
SHORT WAVE TROUGH. SURFACE PRESSURE GRADIENT IS VERY TIGHT BETWEEN
LOW PRESSURE OVER NORTH CENTRAL TEXAS AND HIGH PRESSURE OVER
WYOMING BY LATE THIS AFTERNOON AND EARLY THIS EVENING. THIS TIGHT
PRESSURE GRADIENT IS EXPECTED TO BRING NORTH WINDS OF 30 TO 40 MILES
AN HOUR ACROSS THE PANHANDLES WITH GUST TO AROUND 60 MILES AN HOUR
IN SOME SPOTS. HAVE GONE AHEAD AND TURNED THE HIGH WIND WATCH INTO
A HIGH WIND WARNING FOR MUCH OF THE CWA. ONLY THE FAR EAST CENTRAL
AND SOUTHEAST TEXAS PANHANDLE WILL BE IN A WIND ADVISORY. BLOWING
DUST MAY ALSO REDUCE VISIBILITIES TO ONE MILE OR LESS AT TIMES. RED
FLAG WARNING CRITERIA IS ALSO EXPECTED TO BE MET ACROSS THE CWA
TODAY AS RELATIVE HUMIDITY VALUES DROP TO 15 PERCENT OR BELOW AHEAD
AND JUST BEHIND THE COLD FRONT. THE WIND SHIFT AND SUDDEN INCREASE
IN THE WIND WILL ALSO CAUSE UNPREDICTABLE FIRE BEHAVIOR SHOULD A
FIRE START.

WINDS WILL SLOWLY DECREASE AFTER MIDNIGHT AND SHOULD BE BELOW 20 MPH
BY MID MORNING ON WEDNESDAY.

THE MODELS STILL WANT TO PAINT SOME VERY LIGHT QPF...MAINLY ACROSS
THE NORTHERN CWA...THURSDAY NIGHT INTO FRIDAY IN ASSOCIATION WITH
THE SECOND SHORT WAVE TROUGH APPROACHING FROM THE WEST. FOR NOW
WILL LEAVE THE FORECAST DRY AS IT LOOKS LIKE MOISTURE WILL BE
LACKING.

THE NEXT SYSTEM TO AFFECT THE PANHANDLES WILL ARRIVE BY THE SECOND
HALF OF THE WEEKEND. THIS SYSTEM SLIDES SOUTHEAST ON THE EAST SIDE
OF A WEST COAST RIDGE AND IT INTENSIFIES AS IT MOVES INTO THE
SOUTHERN HIGH PLAINS. AGAIN...THE MODELS WANT CHANGE THEIR TUNE
SINCE IT IS A NEW DAY. THEREFORE...WILL NOT INSERT ANY PRECIP FOR
LATE NEXT WEEKEND AT THIS TIME.

&&

.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS WILL BE FOUND ACROSS THE
PANHANDLES TODAY AND THIS EVENING. LOWEST AFTERNOON RELATIVE
HUMIDITY VALUES WILL GET DOWN INTO THE 5 TO 15 PERCENT RANGE
ACROSS MUCH OF THE PANHANDLES. RELATIVE HUMIDITY VALUES WILL
START TO RECOVER SOME BEHIND A COLD ACROSS THE OKLAHOMA
PANHANDLE AND THE NORTHERN TEXAS PANHANDLE BY MID AFTERNOON...
BUT WINDS WILL BE INCREASING BEHIND THE COLD FRONT SO ANY
ONGOING FIRES COULD HAVE ERRATIC BEHAVIOR DUE TO THE SHIFTING
WINDS WITH THE FRONT.

WINDS WILL DECREASE SLOWLY AFTER MIDNIGHT TONIGHT AND THEY
WILL BE BELOW 15 MPH BY AROUND MID MORNING ON WEDNESDAY.

ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE
PANHANDLES AGAIN ON THURSDAY AS SOUTHWEST WINDS INCREASE AND
RELATIVE HUMIDITY VALUES DROP.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                71  24  52  28  64 /   0  10   0   0   0
BEAVER OK                  70  26  55  26  69 /   5  10   0   0   0
BOISE CITY OK              66  22  49  26  64 /   5  10   0   0   0
BORGER TX                  73  28  54  34  66 /   0  10   0   0   0
BOYS RANCH TX              72  26  53  29  68 /   0  10   0   0   0
CANYON TX                  73  24  53  26  64 /   0  10   0   0   0
CLARENDON TX               76  28  56  31  66 /   0  10   0   0   0
DALHART TX                 70  21  51  24  65 /   5  10   0   0   0
GUYMON OK                  70  24  54  26  67 /   5  10   0   0   0
HEREFORD TX                71  24  52  26  63 /   0  10   0   0   0
LIPSCOMB TX                72  31  54  25  68 /   0  10   0   0   0
PAMPA TX                   70  27  52  31  62 /   0  10   0   0   0
SHAMROCK TX                78  31  55  29  66 /   0  10   0   0   0
WELLINGTON TX              83  32  58  31  68 /   0  10   0   0   0

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...HIGH WIND WARNING FROM 1 PM THIS AFTERNOON TO 1 AM CDT WEDNESDAY
     FOR THE FOLLOWING ZONES: CARSON...DALLAM...DEAF SMITH...GRAY...
     HANSFORD...HARTLEY...HUTCHINSON...LIPSCOMB...MOORE...
     OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...SHERMAN.

     RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DALLAM...DEAF
     SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...HEMPHILL...
     HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...OLDHAM...
     POTTER...RANDALL...ROBERTS...SHERMAN...WHEELER.

     WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 1 AM CDT WEDNESDAY FOR
     THE FOLLOWING ZONES: ARMSTRONG...COLLINGSWORTH...DONLEY...
     HEMPHILL...WHEELER.

OK...HIGH WIND WARNING FROM 1 PM THIS AFTERNOON TO 1 AM CDT WEDNESDAY
     FOR THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.

     RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: BEAVER...CIMARRON...TEXAS.

&&

08/15
Hazardous weather outlook, Mar 11, 4:24 AM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
424 AM CDT TUE MAR 11 2014

OKZ001>003-TXZ001>020-112130-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
424 AM CDT TUE MAR 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TODAY AND TONIGHT.

NORTH WINDS OF 30 TO 45 MILES AN HOUR WILL BE COMMON BEHIND A COLD
FRONT THIS AFTERNOON AND EVENING ACROSS THE PANHANDLES. SOME GUSTS TO
AROUND 60 MILES AN HOUR WILL ALSO BE POSSIBLE. HIGH WIND WARNINGS AND
WIND ADVISORIES ARE IN AFFECT UNTIL 1 AM WEDNESDAY MORNING.

BLOWING DUST MAY REDUCE VISIBILITIES TO LESS THAN ONE MILE IN SOME SPOTS.

CRITICAL FIRE WEATHER CONDITIONS WILL BE FOUND ACROSS THE PANHANDLES
THROUGH THE MID EVENING FOR THE STRONG WINDS AND RELATIVE HUMIDITY
VALUES IN THE 5 TO 15 PERCENT RANGE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE
PANHANDLES ON THURSDAY FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY VALUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
CRITICAL FIRE WEATHER CONDITIONS THROUGH MID EVENING TONIGHT AND
ELEVATED FIRE WEATHER CONDITIONS ON THURSDAY.

GOEHRING

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 9:42 PM CDTHigh Wind WatchAMABeaver, Cimarron, Texas7 hr
Mar 11, 4:41 AM CDTHigh Wind WarningAMABeaver, Cimarron, Texas20 hr
Mar 11, 4:41 AM CDTWind AdvisoryAMAArmstrong, Collingsworth, Donley, Hemphill, Wheeler20 hr

Nearby

Red Flag Warnings in Texas, 2014Red Flag Warnings in Oklahoma, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.